# SDR HEEA0014513

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2777D
- Make and model: Bell 206L-1
- Aircraft serial: 45299
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Erratic
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER HAS ERRATIC OUTPUT.
